The Open UniversitySkip to content
 

Reversible maps in the group of quaternionic Möbius transformations

Lávička, Roman; O'Farrell, Anthony G. and Short, Ian (2007). Reversible maps in the group of quaternionic Möbius transformations. Mathematical Proceedings of the Cambridge Philosophical Society, 143(1) pp. 57–69.

Full text available as:
[img]
Preview
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (326Kb)
DOI (Digital Object Identifier) Link: http://doi.org/10.1017/S030500410700028X
Google Scholar: Look up in Google Scholar

Abstract

The reversible elements of a group are those elements that are conjugate to their own inverse. A reversible element is said to be reversible by an involution if it is conjugate to its own inverse by an involution. In this paper, we classify the reversible elements and the elements reversible by involutions in the group of quaternionic Möbius transformations.

Item Type: Journal Article
Copyright Holders: 2007 Cambridge Philosophical Society
ISSN: 0305-0041
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 22456
Depositing User: Ian Short
Date Deposited: 29 Jul 2010 11:12
Last Modified: 05 Aug 2016 17:41
URI: http://oro.open.ac.uk/id/eprint/22456
Share this page:

Altmetrics

Scopus Citations

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk